MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 6.5MM PLATFORM FX STEM RIGHT

EXACTECH, INC. EQUINOXE; 6.5MM PLATFORM FX STEM RIGHT
Model Number 304-22-07
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant device(s): 320-36-00, 36mm humeral liner +0 unconstrained.320-10-00, equinoxe reverse tray adapter plate tray +0.320-31-36, glenosphere, 36mm.320-35-01, small glenoid plate.
 
Event or Problem Description
As reported, during the initial rtsa on this (b)(6) female, as the surgeon were impacting the stem, they noticed the lesser tuberosity fragment had fractured.They were then able to impact the stem into position.The surgeon noted there is no extension of the fracture down the humeral canal.A fiber-wire cerclage tape was placed just distal to where the fracture line was to prevent any further propagation during final implantation.This patient has known osteogenesis imperfecta.The case report form indicates this event is unlikely related to devices and possibly related to the procedure.This event report was received through clinical data collection activities.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The most likely cause of the reported event was a fracture which was likely caused during implantation of the shoulder.

Brand Name
EQUINOXE
Common Device Name
6.5MM PLATFORM FX STEM RIGHT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key12141936
Report Number1038671-2021-00333
Device Sequence Number4752348
Product Code KWT
UDI-Device Identifier10885862083388
UDI-Public10885862083388
Combination Product (Y/N)N
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304-22-07
Device Catalogue Number304-22-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer10/31/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date11/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight43 KG
Patient EthnicityNon Hispanic
Patient RaceWhite